# SDR AWKA201704250001

- Difficulty date: April 23, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N548XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20301
- Aircraft time: 7,998 hours, 3,560 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: WBA2911K104041
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 2 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE, THE FLIGHT CREW NOTED A COMPLETE RT HYDRAULIC SYSTEM FAILURE; ZERO PRESSURE AND 2 PERCENT QUANTITY SHOWING. CREW DECLARED AN EMERGENCY AND RAN THE CHECKLIST. AFTER CONSULTING WITH MX CONTROL AND OPS, THE DECISION WAS MADE TO RETURN TO GSO, WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE DISCOVERED A FAILED RT ENGINE DRIVEN PUMP PRESSURE LINE. THE PRESSURE LINE WAS REPLACED WITH NEW; LEAK CHECK PERFORMED AND THE PUMP WAS INSPECTED FOR DRY OPERATION, WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE. THE FAILED HYDRAULIC PRESSURE HOSE. WAS A NEW PART (ZERO TSN) INSTALLED DURING COMPLIANCE OF SB100-29-19 R3 AS PART OF THE SB KIT. IT APPEARS TO HAVE FAILED ON ONE END OF THE HOSE AT THE B-NUT FITTING.
